Results 1 to 4 of 4
  1. #1
    gixxerk5 is offline New Member
    Join Date
    Feb 2017
    Posts
    3

    *Help* Chest pain coughing 3rd day into cycle.

    Day 1.Injected 1 ml Test C with 50mg anadrol oral
    Day 2. Felt a little lethargic with slight chest tightness
    Day 3. Non stop coughing all day with slight lung pain.

    Possibility 1: Injection site looks bruised like ive never seen before in my previous cycles. (I inject subcutaneous) So I'm assuming I might have hit a vein and after doing some research I found out that If the oil goes in the bloodstream it will want to come out of lungs through coughing.

    Possibility 2: I just caught a virus same time I started my cycle. But less likely cause I rarely get sick.

    My question is. If I stop my cycle day 4 until I figure out what went wrong. Do I need to do a pct?
    Or any other recommendations are appreciated.

  2. #2
    The God Himself's Avatar
    The God Himself is online now Knowledgeable Member
    Join Date
    Sep 2017
    Posts
    585
    I suggest injecting IM not subcutaneous. Much safer and more efficient.
    1 ml is too much to inject subq imho.

  3. #3
    Eduke93's Avatar
    Eduke93 is offline Senior Member
    Join Date
    May 2017
    Location
    London
    Posts
    1,041
    Quote Originally Posted by gixxerk5 View Post
    Day 1.Injected 1 ml Test C with 50mg anadrol oral
    Day 2. Felt a little lethargic with slight chest tightness
    Day 3. Non stop coughing all day with slight lung pain.

    Possibility 1: Injection site looks bruised like ive never seen before in my previous cycles. (I inject subcutaneous) So I'm assuming I might have hit a vein and after doing some research I found out that If the oil goes in the bloodstream it will want to come out of lungs through coughing.

    Possibility 2: I just caught a virus same time I started my cycle. But less likely cause I rarely get sick.

    My question is. If I stop my cycle day 4 until I figure out what went wrong. Do I need to do a pct?
    Or any other recommendations are appreciated.
    Have you gone to see your doc?

    Chest tightness, could be down to anxiety? Unless you have an underlying issue..

    I would personally book an appointment straight away with my doc if i experienced any form of chest tightness.

    The lung thing could be to do with the gear getting into a vein, but this would usually happen straight after the shot and unlikely to happen further down the line..

    It could be due to the sub q injection, but i have never used this method so am unsure. Go to IM and see if that helps.

    Next thing, how reliable is your source? You could have some dodgy gear in hand?

  4. #4
    Join Date
    Aug 2010
    Posts
    7,801
    If you stop now you don't need PCT.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •